# SDR AALA201901141006

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 54,265 hours, 27,127 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: LIN5301
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP, WITH A SAFE INDICATION, A LOUD VIBRATION AND NOISE INCREASING WITH AIRSPEED.  SELECTED GEAR DOWN. SAFE INDICATION.  NO NOISE, SELECTED GEAR UP, SAME NOISE AND VIBRATION.  SELECTED GEAR DOWN SAFE  INDICATION AND LANDED.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE LT & RT FORWARD LINK IAW AMM 32-22-01. PERFORMED A NLG & DOORS TEST IAW AMM 32-20-00.   GROUND CHECKED NORMAL.
